CSN Login
Members Online: 16

MRI Results

mp327's picture
mp327
Posts: 2818
Joined: Jan 2010

Hi Everyone--

I got the report on my MRI from yesterday and it reads as follows:

"Pre-contrast scans demonstrate a diminutive postmenopausal uterus tilted to the let of midline. There is no evidence for a separate pelvic mass. Specifically, the vaginal apex is unremarkable. Neither ovary is identified with confidence. No separate adnexal mass is present. Mild nonspecific free pelvic fluid is present. There is no evidence of adenopathy.

Post-contrast scans demonstrate nonspecific enhancement of the superior aspect of the vagina, again, without obvious mass. No other abnormalities are present.

IMPRESSION: Nonspecific enhancement of vaginal apex matching findings on recent PET scan. As stated on PET scan report, these findings may be due to inflammation since no mass is detected in this area. Recommend clinical correlation."

So, this seems like good news, but still somewhat inconclusive as to what is causing this. I don't know how they determine exactly what it is at this point, so I am going with the inflammation theory. My gyno's nurse called me today to give me the results and she has not asked me to make another appt.--I just need to see her for my yearly. Again, having the PET scan in early August may be what tells the real story, as PET results can be compared between May and August scans. I SO hope it goes away before August!

Thank you all for your words of support and encouragement and the prayers. I appreciate it so very, very much!

Martha

z's picture
z
Posts: 1250
Joined: May 2009

Hi Martha,

That sounds like a good result to me too. I think inflammation is what is causing it, so in August when you have your pet scan to compare to the prior pet, I hope its back to normal. I went to my gyno today for follow up, after I was prescribed estrace for the vulva area, to help with the healing and she said I don't remember why I had you come back that I looked very good and theres no need to see me until the next pabst in April 2011. I still get irritated easily, due to the thin skin. She suggested to keep using the estrace to help the skin thicken. I asked about my concerns with estrogen causing cancer, and she explained that with the cream and not systematically where you swallow the pill there is not as much concern. As I will use the cream only when I feel I need it. I think that if our outer skin gets thinned then of course our inner tissue will too. I wish you well as always. Lori

cbs6931's picture
cbs6931
Posts: 63
Joined: Mar 2010

Martha,

This is very encouraging and sounds like it is very good news! Am thankful that they did not find anything - other than the possible inflamation. (Wonder if they could give you an anti-inflammatory or something else to try to get rid of it before the PET - may just be one of those things that has to take care of itself...)

Was so happy to see your post and this good news! YEAH!

Cathy

SueRelays
Posts: 489
Joined: Dec 2009

LOVE that "doc talk"......I go back and read some of my results and think HUH???
So thanks for breaking it down for us that don't quite get the verbiage!
Excellent news!!!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network